# SDR IPXA2017082320885

- Difficulty date: August 22, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 30,658 hours, 15,549 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part serial: 16128
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, THE LEFT HYDRAULIC RESEVOIR QTY LOW. FOUND A HYD LEAK ON FLAP STALL DEPRESSURIZATION MODULE ASSY CONNECTOR.  R & R THE O-RING IAW AMM 20-10-19-404-001. SERVICED THE LT HYD SYS IAW AMM 12-12-01-301.  LEAK CHECKED GOOD.  NO LEAKS NOTED IAW AMM 29-11-00-201, CONDITION 3, STEPS 1, 2, 3.  NO DEFECTS FOUND.
